# SDR UIEA2012110600515

- Difficulty date: October 9, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 68,608 hours, 13,596 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Support
- Part number: 65B037325
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT OF LT HORIZONTAL STAB FIXED T/E INBD ACTUATOR AT ELEVATOR STA 123.228.   REPAIR IAW EI NR T2012A55B-2491, REV 00.
